# SDR AALA20150614003

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 9,653 hours, 3,713 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  AFTER TAKEOFF FIRST OFFICER NOTICED PRIMARY TRIM INOPERATIVE.  ENGAGED AUTOPILOT & SECONDARY TRIM INOPERATIVE.  DISCONNECTED AUTOPILOT, STAB OUT OF TRIM LIGHT ILLUMINATED AS WELL AS SPEED TRIM FAIL LIGHT.  REPLACED STABILIZER TRIM MOTOR.
